MathSciNet Relay Station
MathSciNet bibliographic data
MR693229 (84m:46081) 46L50
Fack, Thierry Proof of the conjecture of A. Grothendieck on the Fuglede-Kadison determinant. J. Funct. Anal. 50 (1983), no. 2, 215–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement